# SDR KBMA088152

- Difficulty date: July 2, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Aerosp AS355*
- Aircraft serial: 3345
- Aircraft time: 3,095 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215001
- Part serial: MA1624
- Condition: Worn
- Location: T/R Spider
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPIDER END BALL BEARING WAS WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE UNIT.
